# SDR 06FDEA1837

- Difficulty date: May 12, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-322
- Aircraft serial: 162
- Aircraft time: 36,927 hours, 26,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP, PREVIOUS REPAIR FOUND LOCATED RT FS 1340-1370, FS 18 AND STR 40-41, EXTERNAL DOUBLER.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EXISTING REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN SRM REPAIR  NEW REPAIR ACCOMPLISHED PER SRM 53-10-12 FIG.225  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR"
